MAUDE Adverse Event Report: Abbott Medical Swift-Lock Anchor; SCS ANCHOR

Abbott Medical Swift-Lock Anchor; SCS ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following significant weight loss, the patient experienced pain at the anchor site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the sutures on the anchors were revised, the site was irrigated and the patient was administered antibiotic to address the issue.It is unknown which anchor the allegation is against.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: swift-lock anchor, model: 1192, udi: (b)(4), serial: n/a, batch: 11084069.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .

Brand Name
Swift-Lock Anchor
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50791389
Report Number1627487-2026-09754
Device Sequence Number13122401
Product Code GZB
UDI-Device Identifier05415067024084
UDI-Public(01)05415067024084(10)11084069(17)270818
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1192
Device Catalogue Number1192
Device Lot Number11084069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS IPG; SCS LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight200 LB